# SDR 98ZZZX3584

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406EV
- Make and model: Boeing 747-45E
- Aircraft serial: 27898
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Switch
- Part number: 1339M69401
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FAILED TO SECURE THE TUBE B-NUT OF ENGINE LOW OIL PRESSURE SWITCH IN ENGINE SHOP THAT CAUSED NR 2 ENGINE OIL LEAK AND OIL QUANTITY DROP DOWN TO 4 QUARTS AND PILOT SHUT DOWN NR 2 ENGINE DURING FLIGHT ROUTE OF SFO/TPE, ON 8-14-98.  SUBMITTER SUGGESTED SECURING AND DOUBLECHECKING ALL B-NUTS OF TUBE BEFORE ENGINE SHOP-OUT.
